Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizziness on taking strong smells, get racing heart, nasal and throat burning, coarse voice. How can I fix this?

Well I have this issue with anything that has a scent. Mainly with detergent laundy, dish soap, cleanning supplies. With detergent and cleaning supplies I feel like a I dizzy and then zone out! As friend put it. I feel like body shut down with this I get the heart racing, burning in nose and throat and harsh voice. I have been tested pumlonary. I do not have ashma. So wandering what it is and what I can do for this to get better. I have removed all scented products from home.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THERE ARE SOME HIDEN ALLERGIES WHICH GETS WORST AFTER EXPOSSURE TO SMELLS DUSTS AND SCENTS
THE P[ROBLEM IS NOT WITH THESE PRODUCTS BUT ANY OTHER ALLERGIES GET EXXAGERATED EXPOSED TO THESE PRODUCTS
YOU CONSULT ALLERGY SPECIALIST
GET BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR SPECIFIC FOODS
GET IT TREATED YOU WONT BE TROUBLED BY THESE PRODUCTS AGAIN
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor